Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Child having fever and loose greenish stools. Suggest treatment

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
My 2yr old is having loose greenish 3-4 stools per day for last two days with a fever of 99-100degrees F. What should be his treatment?
Posted Wed, 20 Nov 2013 in General Health
Answered by Dr. Synthyia Bhagat 1 hour later
Brief Answer: Hi Detailed Answer: Thanks for writing to us. I understand your concern. Your child is having loose motions which is mostly viral in nature and settlesbin few days. Most important is to maintain and monitor hydration. I suggest you to: -give oral rehydration solution sip by sip after each loose stool. -give coconut water,lemonade,rice porridge,curd,banana,boiled potata. -give probiotic for 2 to 3 days. -in case fever is above 100F give acetaminophen as per dosage (15mg/kg) Watch for features of dehydration like Decreased urine output/increased thirst/lethargy/decrease in skin turgor. In case symptoms persist get him evaluated by pediatrician for further management. Hope I have answered your query ,in case you have any furthet question I would be glad yo help. Wishing your child good health. God bless....
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor